It is largely dependent on the type of birth control that is used, as well as the individual's reactions to it. Weight gain, changes in libido, and extreme mood swings are all common occurrences in certain people. Some folks don't have to deal with any of these issues. I'm not aware of any drugs that prevent you from having children in the future, but if you're concerned, talk to her doctor. When she prescribes the medication, her doctor will explain everything to you. The truth is that everything is correct. Unfortunately, if a woman does experience unfavorable side effects, there is a long road to recovery.
I urgently need advise. I have a regular cycle (28 days) and have been of Birth Control since May. My LMP was on the 6th of August for about 3 days. I expected the next one to arrive on the 3rd of September but on the 30th of August i had very light bleeding almost see-through for 2 days. The 3rd came and nothing. I took a HPT on the 13th of September (Negative) and another on the 18th of September (Negative). Aunt Flo was supposed to show on the 30th of September, but was a no-show. I scheduled an appointment with my doc on the 3rd of October and she had bloods done. They also came back negative. She testes for Thyroid as well but that turned out to be normal. I was given no meds to help aunt flo to show. Today marks 81 days since the first day of my LMP which means im 52 days late. I have a bunch of symptoms but they could possibly relate to something else as well. Any advise on what i should do? I haven't tested again but I am getting worried now that Aunt Flo is a no-show.